# SDR P5CA9700144

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT COWL SKIN IS CRACKED IN EXISTING HOLE JUST FWD OF THE AFT U-BOLT.  BLENDED OUT CRACK IAW SRM 51-10-01.
